Flux corrected remapping using piecewise parabolic reconstruction for 2D cell-centered ALE methods
Result description
A novel conservative interpolation (remapping) method, in the Arbitrary Lagrangian?Eulerian context for numerical solution of Euler equations on unstructured polygonal grids, is presented. Combination of a piecewise quadratic reconstruction and a flux corrected remapping approach provides a simple, symmetry-preserving and bounds-preserving method. The positivity of density and specific internal energy is guaranteed. The complete description of the method and both cyclic remapping and full hydrodynamic 2D numerical examples are given.
Keywords
The result's identifiers
Result code in IS VaVaI
Result on the web
DOI - Digital Object Identifier
Alternative languages
Result language
angličtina
Original language name
Flux corrected remapping using piecewise parabolic reconstruction for 2D cell-centered ALE methods
Original language description
A novel conservative interpolation (remapping) method, in the Arbitrary Lagrangian?Eulerian context for numerical solution of Euler equations on unstructured polygonal grids, is presented. Combination of a piecewise quadratic reconstruction and a flux corrected remapping approach provides a simple, symmetry-preserving and bounds-preserving method. The positivity of density and specific internal energy is guaranteed. The complete description of the method and both cyclic remapping and full hydrodynamic 2D numerical examples are given.
Czech name
—
Czech description
—
Classification
Type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
Continuities
S - Specificky vyzkum na vysokych skolach
I - Institucionalni podpora na dlouhodoby koncepcni rozvoj vyzkumne organizace
Others
Publication year
2014
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
International Journal for Numerical Methods in Fluids
ISSN
0271-2091
e-ISSN
—
Volume of the periodical
76
Issue of the periodical within the volume
9
Country of publishing house
US - UNITED STATES
Number of pages
12
Pages from-to
575-586
UT code for WoS article
000343046600002
EID of the result in the Scopus database
—
Basic information
Result type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP
BA - General mathematics
Year of implementation
2014